| Catalog Number |
152021050 |
| Medical Device Problem Code |
Osseointegration Problem (3003)
| Health Effect - Clinical Codes |
Pain (1994); Inadequate Osseointegration (2646)
| Date of Event |
02/17/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
The patient was revised to address painful right hip and loosening of the stem at the bone to implant interface.Replacement of pinnacle 50 x 28 metal liner and 28mm 1.5 femoral head.Acetabular liner was replaced with a pinnacle dual mobility 50 x 43 liner and a competitor femoral stem during revision surgery.Doi: 2004.Dor: (b)(6) 2021; affected side: right hip.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.Two x-ray images were provided for review.It was not possible to confirm this report or identify root cause.Nothing indicative of a product problem is identified.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.